Pacific Journal of Mathematics

On third order, nonlinear, singular boundary value problems.

Philip Hartman

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 165-180.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971276

Mathematical Reviews number (MathSciNet)
MR0279370

Zentralblatt MATH identifier
0211.40004

Subjects
Primary: 34.36

Citation

Hartman, Philip. On third order, nonlinear, singular boundary value problems. Pacific J. Math. 36 (1971), no. 1, 165--180. https://projecteuclid.org/euclid.pjm/1102971276


Export citation

References

  • [1] W. A. Coppel, On a differentialequation of boundary-layer theory, Phil. Trans. Royal Soc. London 253 (1960), 101-136.
  • [2] D. Grohne and R. Iglisch, Die laminare Grenzschicht an der lngsangestromten ebenen Platte mit schrgen Absaugen und Ausblasen, Veroffentlichung Math. Inst. Hochschule, Braunschweing, 1945.
  • [3] P. Hartman, On the asymptotic behavior of solutions of a differentialequation in boundary layer theory, Zeit. angew. Math. Mech. 44 (1964), 123-128.
  • [4] P. Hartman,Ordinary DifferentialEquations, John Wiley and Sons, Inc.,New York, 1964.
  • [5] R. Iglisch, Ueber die Mehrdeutigkeit der Losungen beim beim ebenenStaupunkts- Problem mit homogenem Absaugen und Ausblasen, Veroffentlichung Math. Inst. Hochs- chule, Braunschweig, 1945.
  • [6] R. Iglisch, Elementarer Existenzbeweis fur die Stromung in der laminarenGrenz- schicht zur PotentialstrmungU = u xm mit m > 0 bei Absaugen und Ausblasen, Zeit. angew. Math. Mech. 33 (1953) 143-147.
  • [7] R. Iglisch,ElementarerBeweis fur die Eindeugkeit der Stromung in der laminaren Grenzschict zur PotentialstrmungU -- u xm with m ^ 0 bei Absaugen undAus- blasen, Zeit. angew. Math. Mech. 34 (1954), 441-443.
  • [8] R. Iglisch and F. Kemnitz, Ueber die GrenzschichttheorieauftretendeDifferential- gleichung f///Jrff"Jr(l--f'2)= 0 fur <0bei gewissen Absaugen und Ausblatz- gesetzen, 50 Jahre Grenzschichtforschung, Braunschweig, 1955.
  • [9] E. Kamke, Zur Theorie der Systems gewhnlicher DifferentialgleichungenII, Acta Math. 58 (1932), 57-85.
  • [10] H. Weyl, On the differentialequations of the simplest boundary-layer problems^ Ann. of Math. 43 (1942), 381-407.